The Binet formulas for the Pell and Pell-Lucas p-numbers


Kocer E. G. , TUĞLU N.

ARS COMBINATORIA, vol.85, pp.3-17, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85
  • Publication Date: 2007
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.3-17

Abstract

In this paper, we define the Pell and Pell-Lucas p-numbers and derive the analytical formulas for these numbers. These formulas are similar to Bin et's formula for the classical Pell numbers.